MathSciNet Relay Station
MathSciNet bibliographic data
MR74394 (17,577d) 09.3X
Herstein, I. N. The Lie ring of a simple associative ring. Duke Math. J. 22 (1955), 471–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement